Aa
A
A
Close
1322679 tn?1274587313
Tramadol Withdrawal Confusion and Dizziness
I'm trying to get off of tramadol prescribed by my doctor.  I've tried a few times which is hard since the doctor gives me like 180 for 30 days and by the time I seem to come to the end of my usual 3 to 4 day withdrawal period, my brain tells me I'm good and I go pick up another prescription.

My big problem is that I get really "weird" for lack of a better word and almost dizzy when I go through withdrawals.  I'm in a constant haze, can't concentrate or anything.  Plus there's the horrible night body aches which keep you up all night etc.  I've been on some kind of a pain killer for 5 years since I had a catostrophic knee injury.

Anyone got any clues for a bit easy withdrawal?  Maybe like methodone for tramadol people?  Or something similar?


This discussion is related to What are the symptoms of tramadol.
Cancel
4 Answers
Page 1 of 1
199177 tn?1332183097
No methadone for tramadol that would be like going from the frying pan into a bon fire .Best way to get off tram is a slow taper so your body can adjust to each drop .That seems to be the best way with tram ..
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
1322679 tn?1274587313
thanks for the advice...that seem to be the consensus.  Only way out is thru pain and discomfort but I'll handle it!!!
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
1062553 tn?1396481785
umm try getting off tramadol slowly cut the pills in half and half again i done this and it wrks
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Avatar universal
I am on day 2 from getting of Tram. I am a recovering alkey and knew I was getting into it bad when I started to get Tram on line.  it was quite obvoius I had an issus when I was taking 10 a day and I was still in pain.  Wouldnt you believe my pain has gone down now I have not had any?  yeah I feel like my skin is boiling and my anxiety is the worst it has ever been but I am not taking anything to feel "normal".  I am also on anatripolyn (?) for depression.  I have been reading alot of posts from people and I knew what I was to expect coming off this crap.  And to think it wasent that great of a drug.......Grrrr
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Your Answer
Avatar universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
Submit Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Addiction: Substance Abuse Community Resources
RSS Expert Activity
233488 tn?1310696703
Blank
Marathon Running Done Over Many Yea...
05/15 by John C Hagan III, MD, FACS, FAAOBlank
233488 tn?1310696703
Blank
New Article on Multifocal IOL vs &q...
05/15 by John C Hagan III, MD, FACS, FAAOBlank
748543 tn?1463449675
Blank
TMJ/TMJ The Connection Between Teet...
01/15 by Hamidreza Nassery , DMD, FICOI, FAGD, FICCMOBlank
Top Addiction Answerers
4522800 tn?1459192030
Blank
VICourageous
ID
Avatar m tn
Blank
gnarly_1
phoenix, AZ
406584 tn?1399591666
Blank
10356
495284 tn?1333897642
Blank
dominosarah
City of Dominatrix, MN
3197167 tn?1348972206
Blank
clean_in_ks
KS
Avatar f tn
Blank
jifmoc
los angeles, CA